# SDR 98ZZZX1249

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352TT
- Make and model: Bolkms BO105C
- Aircraft serial: S59
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 10513122
- Condition: Cracked
- Location: Main Rotor Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W DAILY INSPECTION OF AD 87-26-02R1, FOUND BLUE MRB PITCH LINK CRACKED AT BOTTOM END OF ROD ON SLEEVE PORTION. REMOVED CRACKED PITCH LINK (BLUE), AND INSTALLED SERVICEABLE LINK IAW BO-105 MM.  OPS FUNCTIONAL CHECK GOOD.
